# SDR SWAA2025051264546

- Difficulty date: April 26, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N1802U
- Make and model: Boeing 737-8
- Aircraft serial: 60225
- Aircraft time: 8,682 hours, 4,403 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR HANDLE SHAFT HAS PRESSURIZATION LEAK.<[01] REFERENCE CARD TTG8Q0105PW7-INNER CAM PLATE LOOSE. FOUND CAM PLATE HAD EXCESSIVE PLAY. TIGHTENED CAM PLATE NUT AND COTTER PINNED PER AMM 52-41-11. LEAK CHECK TO BE ACCOMPLIED ON POST DOCK LEAK CHECK CARD TTG8Q00MBMAV.;[02] FOUND LOOSE BOLTS ON EXTERNAL HANDLE SHAFT; BETWEEN HANDLE BOX AND EXTERNAL SKIN. TIGHTEN BOLTS PER AMM 52-41-11.;[03] COMPLIED WITH CORRECTIVE ACTION#2.
